# SDR UALA2010123004781

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 59,959 hours, 22,250 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL1921
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY ELEVATOR CONTROL FORCES NEEDED.  IAW THE FLIGHT CREW ELEVATOR NEEDED MORE PRESSURE THEN NORMAL TO MOVE.  REPLACED ELEV FEEL ACTUATOR IAW MM, LEAK CHECK AND TEST GOOD.
